MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXTRACTOR PRO XL; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00547120
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was unpacked on (b)(6) 2019.According to the complainant, a black particle was noticed in between the product box and the plastic bag, and there was also a black particle in the sticky part of the seal.There was no damage noted to the device packaging, and the sterile seal did not appear to be compromised.There was no patient or procedure involved.
 
Additional Manufacturer Narrative
Problem code 2969 captures the reportable issue of foreign matter.According to the complainant, the suspect device is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an extractor pro xl retrieval balloon was unpacked on (b)(6) 2019.According to the complainant, a black particle was noticed in between the product box and the plastic bag, and there was also a black particle in the sticky part of the seal.There was no damage noted to the device packaging, and the sterile seal did not appear to be compromised.There was no patient or procedure involved.Additional information received on 17apr2019: upon re-checking the product, it was noted that there was no black material found.

Brand Name
EXTRACTOR PRO XL
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8437611
Report Number3005099803-2019-01291
Device Sequence Number16701070
Product Code FGE
UDI-Device Identifier08714729790648
UDI-Public08714729790648
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2020
Device Model NumberM00547120
Device Catalogue Number4712
Device Lot Number22772283
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date05/14/2019
Patient Sequence Number1